# SDR ASOA201100026

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,174 hours, 27,580 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK AT LBL 9 FS 621, FS 574 AND FS 559+80 IS CORRODED.   REMOVED MINOR CORROSION ON INTERCOSTAL CAP, MAT LOSS .006 IAW SRM 51-21-06, 51-21-11 & 51-25-15.  REPAIR CLASSIFIED AS A MINOR.
